# SDR SWAA2021092320740

- Difficulty date: September 19, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737*
- Aircraft serial: 29361
- Aircraft time: 48,834 hours, 31,889 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE BECAME DISLODGED. ; / [01] RE-INSTALLED SLIDE PER MT 725-61-06
